# SDR SWAA2022040784591

- Difficulty date: March 16, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FWD BULKHEAD WEB BY EXHAUST BETWEEN RBL 15' AND RBL 25' I/B HOLE CRACKED / [01] FABRICATED NEW RIGHT WHEEL WELL FWD BULKHEAD DOUBLER BY EXHAUST BETWEEN RBL 15 - RBL 25. IRW B737-700 SRM 51-30-01-0G-0 AND DWG # 111A1511;[02] LOCATED AND DRILLED NEW HOLES ON DOUBLER IRW B737-700 SRM 51-40-05-0G-0;[03] ADD ON STEP 1: MATERIAL USED 2024-0.040'' CLAD. PO# 1732885. PENDING HEAT TREAT.;[04] PERFORMED FPI ON JOGGLED WEB PRIOR HEAT TREATMENT. IAW BAC 5423 & BSS7039. NO CRACKS FOUND.;[05] PERFORMED FPI ON FABRICATED ANGLE PRIOR HEAT TREATMENT. IAW BAC 5423 & BSS7039. NO CRACKS FOUND.;[06] VERIFIED STEPS 1-3;[07] PERFORMED HEAT TREATMENT TO FABRICATED DOUBLER AS PER BAC 5602; ATTACHED AAR FORM OP 84; CONTROL TAG #400369.;[08] VERIFIED STEP 7. OK TO TREAT AND PRIME;[09] TREATED & PRIMED NEW DOUBLER AS PER B737-7 SRM 51-20-01-0G-0 & AMM 51-21-72-370-804.;[10] NEW DOUBLER WILL BE INSTALLED ON CARD:TTG8Q00B8QLC.;[11] VERIFIED STEPS 9 AND 10;[12] VERIFIED STEPS 9 AND 10
